# SDR COMA0660180

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 18,665 hours, 17,512 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018AB
- Part serial: 335
- Condition: Faulty
- Location: E/E Bay
- Part time: 23,836 hours, 22,382 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5748 - DURING SBN APPROACH RECEIVED A FLAP FAIL MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
